null
Info COVID-19 & Influenza vaccinations available at your local Blooms The Chemist Book Now

Panadol Children 1-5 Years Suspension, Fever & Pain Relief, Strawberry Flavour, 100 mL

(No reviews yet) Write a Review
$11.29

or make 4 interest-free payments of $2.82 AUD fortnightly with Afterpay More info

Confirm below before adding to cart

General Product Description

For over 50 years, Children’s Panadol has given parents the confidence to get their kids back to being kids fast, through effective pain and fever relief. With Children’s Panadol liquid formulations, you can rest assured that nothing starts to work faster on fever. It’s Australia’s leading brand for children’s pain relief, and the brand mums recommend & trust the most for their kids. Nothing is more effective. Trust Children’s Panadol to provide effective relief whilst also being suitable for your little ones. The active ingredient in Children’s Panadol is Paracetamol, which is suitable for 98% of the population.

Directions

Match the child's weight to the chart below. If the weight is not known then match the age of the child. If your child weighs less than 10kg (or is under 1 year of age) or more than 20 kg, please consult your doctor about adjusting the dosage amount.

  • 1-2 years, average weight 10-12kg, 6-8ml
  • 2-3 years, average weight 12-14kg, 8-9ml
  • 3-4 years, average weight 14-16 g, 9-10ml
  • 4-5 years, average weight 16-18kg, 10-11ml

 

Warnings/Caution

Always read the label & Use only as directed. Do not give more than 4 doses in one day or within any 24-hour period. Do not use for more than 48 hours at a time except on medical advice.

Do not use Children's Panadol:

  • If your child is using other medicines containing paracetamol, except on medical advice.
  • For more than 48 hours at a time, except on medical advice.
  • If any of the seals on this package are broken.
  • If the package use-by date has expired.

Check with your doctor before use if your child:

  • Has liver or kidney problems.
  • Weighs less than 10kg or more than 41kg.

Stop use and tell your doctor if your child:

  • Has an allergic skin reaction, shortness of breath or wheezing after taking Children's Panadol.

 

Ingredients

Active ingredient: Paracetamol 24 mg/mL

 

SKU:
49372